# SDR ASAA0080683

- Difficulty date: December 25, 2000
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS25085
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE SERVICE CHECK, FLIGHT ATTENDANTS EMERGENCY LIGHTING SWITCH WAS DETERMINED TO BE INOPERATIVE.  REPLACE FLIGHT ATTENDANTS EMERGENCY LIGHTING SWITCH.  LIGHTS THEN OPERATED NORMALLY.  (M)
